# SDR AALA981482

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 710-735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REF AC DAMAGE LOG ITEM NR 022 DAMAGE IS OUT OF LIMITS PER SRM 53-20-00 PAGE 116 VOL I.  INSTALLED CLASS I REPAIR DOUBLER PER SRM 53-20-00.  (M)
